By Topic

Asymptotical stabilisability of networked control systems: time-delay switched system approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Xie, D. ; Dept. of Math., Tianjin Univ., Tianjin ; Chen, X. ; Lv, L. ; Xu, N.

The authors focus on investigating the asymptotical stabilizability of networked control systems (NCSs) with communication constraints. The basic idea is to model such NCSs as a discrete-time-switched system with control input time-delay. Thus, the asymptotical stabilisability of such NCSs can be reduced to that of time-delay-switched systems. Sufficient conditions are presented about the stabilisation of NCSs. Stabilising switched state/output feedback controllers can be constructed by solving a set of linear matrix inequalities (LMIs), which can be easily tested with efficient LMI algorithms. The advantage is that the behaviour of NCSs can be studied by considering time-delay-switched systems without augmenting the system dimension. The results complement those of Lin et al. about asymptotical stabilisation of NCSs. A numerical example is given to illustrate the results.

Published in:

Control Theory & Applications, IET  (Volume:2 ,  Issue: 9 )